MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s40199-020-00354-9

Медицинская библиотека · Daru : journal of Faculty of Pharmacy, Tehran University of Medical Sciences · 2020

Pregabalin-associated stuttering and frequent blepharospasm: case report and review.

Ge Lingzhi, Li Ang, Wang Ni, Li Ping, Xin Hongyan, Li Wenfei

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Herpes zoster is an acute, painful, herpes skin disease caused by varicella-zoster virus, which may cause viral meningitis. Pregabalin has been shown to be efficacious in the treatment of pain in patients with herpes zoster. However, it has the side effects of neurotoxicity. We describe a 68-year-old female patient with herpes zoster, and she was treated with pregabalin. The patient presented with stuttering and frequent blepharospasm after 3 days of pregabalin treatment. Pregabalin was discontinued, the symptoms of stuttering and frequent blepharospasm completely resolved without any special treatment after one week. In this case, the etiology of stuttering and frequent blepharospasm may be related to pregabalin. Clinicians should be alert to the rare symptoms associated with the use of pregabalin. Graphical abstract .

Для цитирования: Ge Lingzhi, Li Ang, Wang Ni, Li Ping, Xin Hongyan, Li Wenfei. Pregabalin-associated stuttering and frequent blepharospasm: case report and review.. Daru : journal of Faculty of Pharmacy, Tehran University of Medical Sciences. 2020. DOI: 10.1007/s40199-020-00354-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.